Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 43635, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/43635

Leray-Schauder results for multivalued nonlinear contractions defined on closed subsets of a Fréchet space

1Department of Mathematical Science, Florida Institute of Technology, Melbourne 32901, FL, USA
2Department of Mathematics, National University of Ireland, Galway, Ireland

Received 9 December 2005; Revised 21 February 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, J. Dshalalow, and D. O'Regan, “Fixed point and homotopy results for generalized contractive maps of Reich type,” Applicable Analysis, vol. 82, no. 4, pp. 329–350, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal and D. O'Regan, “Various homotopy results for generalized single valued contractions on Fréchet spaces,” Journal of Concrete and Applicable Mathematics, vol. 1, no. 2, pp. 101–111, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Frigon, “Fixed point results for generalized contractions in gauge spaces and applications,” Proceedings of the American Mathematical Society, vol. 128, no. 10, pp. 2957–2965, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Frigon, “Fixed point results for compact maps on closed subsets of Fréchet spaces and applications to differential and integral equations,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 9, no. 1, pp. 23–37, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces, Pergamon Press, Oxford, 1964.
  6. D. O'Regan, “Fixed point theorems for nonlinear operators,” Journal of Mathematical Analysis and Applications, vol. 202, no. 2, pp. 413–432, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet